Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The classification of solenoids


Authors: J. M. Aarts and R. J. Fokkink
Journal: Proc. Amer. Math. Soc. 111 (1991), 1161-1163
MSC: Primary 54H20; Secondary 54F15, 54F50, 54F65
MathSciNet review: 1042260
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An elementary proof is presented of a classification theorem for solenoids.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54H20, 54F15, 54F50, 54F65

Retrieve articles in all journals with MSC: 54H20, 54F15, 54F50, 54F65


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1991-1042260-7
Article copyright: © Copyright 1991 American Mathematical Society